# SDR DL72W990421

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Damaged
- Location: Wing Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE CENTER WING REAR SPAR WEB MOD PER BAC S/B 57A0182, SEVERAL FASTENER HOLE LOCATIONS WERE DAMAGED.  THE MODIFICATION DOUBLERS AND FILLERS WERE EXTENDED TO REPAIR THE EXTRA DAMAGE PER ER/A 366706-14AD.
